# SDR SWAA2024011030458

- Difficulty date: December 11, 2023
- Submitted: January 10, 2024
- Operation: Air carrier
- Aircraft: N8557Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63582
- Aircraft time: 20,011 hours, 10,087 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER COMPARTMENT WET AREA LAV MOUNT ATTACH FITTIMG HAS CORROSION COMMOM TO FRAM 947.5; RBL 23; WL 208<[01] REMOVED AND REPAIRED DAMAGES FLANGE OF THE FLOOR BEAM BS947 RBL 2-RBL 47 WL208 I.A.W SRM 53-70-51-2R-5 REPAIR 5;[02] VERIFIED CORRECTIVE ACTION 1 AND MEASEUREMENT TABLE
